# SDR A6WA200640393

- Difficulty date: November 28, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 11,986 hours, 10,565 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 06692407
- Condition: Failed
- Location: Right
- Part time: 15,316 hours, 13,750 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF IDG CAUTION MESSAGE FOLLOWED BY GEN NR 2 CAUTION MESSAGE, ABORTED TAKEOFF.  REMOVED AND REPLACED IDG NR 2 IAW AMM.  OPS CHECK GOOD.  (K)
